# SDR CA031028005

- Difficulty date: October 26, 2003
- Submitted: November 21, 2003
- Operation: General aviation
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Detached
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) AT 30,000 FT. ON DESCENT AT 300KIAS A SHUDDER  WAS FELT ON AIRCRAFT. ALL GEAR INDICATION WAS NORMAL. LANDING GEAR LOWERED FOR LANDING ALL GREEN LIGHTS NO RED LIGHT IN HANDLE. LANDED NORMALLY, AT CHALKSIT WAS OBSERVED LT OUTBOARD GEAR DOOR WAS SEPERATED FROM HINGE.
